Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case

Author: J. Bourgain
Journal: J. Amer. Math. Soc. 12 (1999), 145-171
MSC (1991): Primary 35Q55, 35L15.
MathSciNet review: 1626257
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish global wellposedness and scattering for the $H^{1}$- critical defocusing NLS in 3D \begin{equation*}iu_{t}+\Delta u - u|u|^{4}=0 \end{equation*} assuming radial data $\phi \in H^{s}$, $s\geq 1$. In particular, it proves global existence of classical solutions in the radial case. The same result is obtained in 4D for the equation \begin{equation*}iu_{t}+\Delta u -u|u|^{2} =0. \end{equation*}

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 35Q55, 35L15.

Retrieve articles in all journals with MSC (1991): 35Q55, 35L15.

Additional Information

J. Bourgain
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
MR Author ID: 40280

Keywords: Nonlinear Schrödinger equation, global wellposedness.
Received by editor(s): April 20, 1998
Article copyright: © Copyright 1999 American Mathematical Society